Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 61, No. 2, pp. 129-145 (2004)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Holomorphic mappings of uniformly bounded type and the linear topological invariants $(H_{ub})$, $(LB^\infty)$ and $(DN)$

Le Mau Hai, Nguyen Van Khue and Bui Quoc Hoan

Department of Mathematics, Pedagogical Institute Hanoi,
Tuliem -- Hanoi -- VIETNAM

Abstract: The main aim of this paper is to establish the equalities
$$ \eqalign{
H_b(E,F) &= H_{ub}(E,F)\cr H_b(E_\beta^*, F_\beta^*) &= H_{ub}(E_\beta^*, F_\beta^*)\cr} $$
for the case where $E$ and $F$ are Fréchet spaces in the relation with the linear topological invariants $(H_{ub})$, $(LB^\infty)$ and $(DN)$.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2004 Sociedade Portuguesa de Matemática
© 2004–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition